# SDR AALA2018073079028

- Difficulty date: July 25, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 4,611 hours, 1,782 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cids
- Condition: False Indication
- Location: Lavatory Smoke
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  LAVATORY SMOKE.  MAINTENANCE ACCOMPLISHED A CIDS RESET IAW TSM 24-00-00,  PERFORMED A SATISFACTORY OPERATIONAL CHECK. NO FAULTS NOTED.
